Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 14, NWS Memphis, TN

March 14, 2019Alcorn County, Tishomingo County, Mississippi; Hardin County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 14, 2019, 12:00 PM CDT for Alcorn County, Tishomingo County, Mississippi; Hardin County, Tennessee. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2019, 12:00 PM CDT (17:00 UTC)
Expired
Mar 14, 2019, 12:45 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Alcorn County, MS, Tishomingo County, MS, Hardin County, TN

The radar

The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 12:50 PM CDTTSTM WND DMGBurnsville, MSTRUCK BLOWN OFF ROAD IN TISHAMINGO CO. BEFORE BURNSVILLE CITY LIMITS.
Mar 14, 12:53 PM CDTTSTM WND DMGBurnsville, MS2 CARS HAVE BEEN BLOWN OFF THE ROAD NEAR BURNSVILLE, MS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:28 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

509 
WFUS54 KMEG 141700
TORMEG
MSC003-141-TNC071-141745-
/O.NEW.KMEG.TO.W.0014.190314T1700Z-190314T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1200 PM CDT THU MAR 14 2019

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northern Tishomingo County in northeastern Mississippi...
  Southeastern Alcorn County in northeastern Mississippi...
  South central Hardin County in western Tennessee...

* Until 1245 PM CDT.
    
* At 1200 PM CDT, doppler radar indicated a severe thunderstorm
  producing a tornado was located near Hinkle, or 9 miles northeast
  of Booneville, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Iuka, J P Coleman State Park, Pickwick Landing State Park,
  Burnsville, Glen, Pickwick Dam, Pineflat, Leedy, Farmington,
  Rienzi, Bacon Springs, Counce, Damon, Doskie, Strickland, Hazard
  Switch, Walker Siding, Kendrick, Winn Springs and Red Sulphur
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3501 8820 3499 8820 3496 8818 3492 8815
      3490 8813 3489 8810 3486 8810 3476 8847
      3476 8854 3479 8856 3510 8826 3501 8809
TIME...MOT...LOC 1700Z 238DEG 34KT 3478 8851 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
3 follow-up statements
090 
WWUS54 KMEG 141707
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1207 PM CDT THU MAR 14 2019

MSC003-141-TNC071-141745-
/O.CON.KMEG.TO.W.0014.000000T0000Z-190314T1745Z/
Tishomingo MS-Alcorn MS-Hardin TN-
1207 PM CDT THU MAR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTHERN
TISHOMINGO...SOUTHEASTERN ALCORN AND SOUTH CENTRAL HARDIN COUNTIES...
    
At 1207 PM CDT, doppler radar indicated a severe thunderstorm
producing a tornado was located near Glen, or 8 miles southeast of
Corinth, moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Iuka, J P Coleman State Park, Pickwick Landing State Park,
Burnsville, Glen, Pickwick Dam, Pineflat, Farmington, Bacon Springs,
Counce, Damon, Doskie, Strickland, Walker Siding, Kendrick, Winn
Springs and Red Sulphur Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3501 8820 3499 8820 3496 8818 3492 8815
      3490 8813 3489 8810 3486 8810 3479 8845
      3480 8848 3486 8849 3510 8826 3501 8809
TIME...MOT...LOC 1707Z 230DEG 41KT 3485 8842 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
393 
WWUS54 KMEG 141715
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1215 PM CDT THU MAR 14 2019

MSC003-141-TNC071-141745-
/O.CON.KMEG.TO.W.0014.000000T0000Z-190314T1745Z/
Tishomingo MS-Alcorn MS-Hardin TN-
1215 PM CDT THU MAR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTHERN
TISHOMINGO...EAST CENTRAL ALCORN AND SOUTH CENTRAL HARDIN COUNTIES...
    
At 1215 PM CDT, doppler radar indicated a severe thunderstorm
producing a tornado was located near Burnsville, or 10 miles
northwest of Iuka, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
J P Coleman State Park, Pickwick Landing State Park, Burnsville,
Glen, Pickwick Dam, Pineflat, Bacon Springs, Counce, Doskie, Winn
Springs and Red Sulphur Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3501 8820 3499 8820 3496 8818 3492 8815
      3490 8813 3489 8810 3486 8810 3484 8838
      3485 8842 3490 8841 3510 8826 3501 8809
TIME...MOT...LOC 1715Z 233DEG 41KT 3490 8834 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
112 
WWUS54 KMEG 141741
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1241 PM CDT THU MAR 14 2019

MSC003-141-TNC071-141751-
/O.EXP.KMEG.TO.W.0014.000000T0000Z-190314T1745Z/
Tishomingo MS-Alcorn MS-Hardin TN-
1241 PM CDT THU MAR 14 2019

...THE TORNADO WARNING FOR NORTHERN TISHOMINGO...EAST CENTRAL ALCORN
AND SOUTH CENTRAL HARDIN COUNTIES WILL EXPIRE AT 1245 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Mississippi...and western Tennessee.

LAT...LON 3501 8820 3499 8820 3496 8818 3492 8815
      3490 8813 3489 8810 3486 8810 3484 8838
      3485 8842 3490 8841 3510 8826 3501 8809
TIME...MOT...LOC 1741Z 238DEG 34KT 3502 8810 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 14, 10:50 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 14, 10:50 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1050 AM CDT Thu Mar 14 2019

.UPDATE...

Convection continues this morning along the Mississippi River
north of Memphis and across portions of North Mississippi. Over
the last 20 minutes or so the convection across both areas have
begun to look a little more robust. Reintensification is expected
by this afternoon. The greatest threat for severe storms will
occur across portions of West Tennessee near the Tennessee River
and Northeast Mississippi.

KRM

.DISCUSSION... /issued 528 AM CDT Thu Mar 14 2019/

Sufficient shear coupled with increasing CAPE amounts near 1000
j/kg this morning has prompted a tornado watch for most of the
Midsouth through noon.

JAB

&&

.PREV DISCUSSION... /issued 338 AM CDT Thu Mar 14 2019/

DISCUSSION...

Current through today...first wave of convection is beginning to
lift north of the region early this morning. This activity was
associated with the negative trough pivoting around the current
upper low in Nebraska. Farther southwest on radar a new line of
convection was intensifying over northeast Texas. A watch has been
issued and warnings are up and verifying from the Shreveport
office. This activity is along the actual cold front and is being
well handled by the short term models. The line is forecasted to
grow both north and south and move into the Midsouth by mid
morning. Until the line arrives the severe threat early this
morning appears low. Later things will begin to ramp
up...especially east of a Paris to Jackson to Oxford line where
the airmass has been least...if not at all worked over. Coupled
with dewpoints of mid 60s advecting into this region and
lingering SRH amounts near 300 m^2/s^2...a few discrete cells with
more vigorous updrafts could evolve. Models agree on a CAPE plume
of near 750 j/kg over this zone by 18z...that may be slightly
under done if some sun can shine. Best guess for the most focused
region will once again run along Pickwick Lake south to points
east of the Natchez Trace Parkway...where a brief window for a
tornado remains if surface winds can stay backed from 180 or 190.

Despite the storm lifting into the Western Great Lakes strong
south to southwest gradient winds will continue...with the highest
gusts across northeast Arkansas and the Bootheel of Missouri. No
changes to the wind advisory are anticipated. Rainfall amounts so
far have ranged from 1-3 inches with this first round...though not
getting much help from NQA radar as actual readings have been
well underestimated. Today's activity could place another half of
an inch over that same zone. Models indicate precipitation exiting
Monroe County by sunset. After seeing temperatures in the 70s
today lows will fall into the 40s areawide tonight. West to
northwest winds will decouple across the southeastern counties
tonight...potentially allowing for patchy fog to form after
midnight. Farther north and west wind speeds will be higher.

Friday through Sunday...surface high pressure will reside over
the middle of the country for the weekend. Overall skies will be
clear to mostly clear with northwesterly breezes. Cool mornings in
the 30s will yield afternoon highs in the 50s and low 60s.

Monday through Thursday...The GFS and ECMWF show the upper jet
becoming more northerly this period as a ridge builds over the
Northern Rockies. An almost Omega block pattern may become
established. A few descending shortwaves will bring passing clouds
and perhaps a low-end threat for a light shower to the area. High
temperatures this period appear a few degrees shy of seasonal
averages...with lows remaining above freezing.

JAB

&&

.AVIATION...

One more round of Showers and thunderstorms will sweep across the
Midsouth this morning. Attempted to time the arrival and end of
storms based on both radar and short term guidance. Brief gusty
wind and IFR vis is likely in association with thunderstorms. Cigs
in association with the showers will likely be around 2,000 feet,
increasing to 3000-5000 behind the storms, then above 5000
overnight.

South winds over 20kt with gusts over 30kt will shift from the
Southwest behind the line of showers then from the Northwest
tonight, gradually decreasing to around 10kt.

30

&&

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.

MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Mar 14, 5:30 AM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
530 AM CDT Thu Mar 14 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-151230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
530 AM CDT Thu Mar 14 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A wind advisory is in effect for the entire area through 7 PM
Thursday.

There is an slight and marginal risk for severe storms this
morning and afternoon. A Tornado Watch is in effect for a large
portion of the area. Greatest risk will be along and east of the
Mississippi River. Damaging winds will be the primary threat.
Secondary threats include localized flooding...large hail and
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning and afternoon.

In the hours before

Local storm report, Mar 14, 7:52 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     NON-TSTM WND DMG 3 SW MIDTOWN MEMPHIS    35.10N  90.01W
03/14/2019                   SHELBY             TN   BROADCAST MEDIA

            *** 1 INJ *** LARGE TREE FELL ON A HOME IN MIDTOWN
            MEMPHIS DUE TO NON-THUNDERSTORM WINDS AHEAD OF THIS
            STORM.

&&

SGW
Local storm report, Mar 14, 8:32 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     TSTM WND DMG     3 W JONESBORO           35.82N  90.74W
03/14/2019                   CRAIGHEAD          AR   SOCIAL MEDIA

            BROKEN POLE ON HWY 226 AND WOODSPRINGS.

&&

SGW
Local storm report, Mar 14, 9:57 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     NON-TSTM WND DMG BOONEVILLE              34.66N  88.57W
03/14/2019                   PRENTISS           MS   BROADCAST MEDIA

            4 TREES FELL ON HOME IN BOONEVILLE, MS DUE TO
            NON-THUNDERSTORM WIND DAMAGE.

&&

SGW
Local storm report, Mar 14, 10:33 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     NON-TSTM WND DMG WHITEHAVEN              35.02N  90.03W
03/14/2019                   SHELBY             TN   BROADCAST MEDIA

            LARGE TREE DOWN ON FENCE IN WHITEHAVEN TN, DUE TO
            NON-THUNDERSTORM WINDS.

&&

SGW
Special weather statement, Mar 14, 11:18 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
1118 AM CDT THU MAR 14 2019

MSZ004-009-014-141645-
Tippah MS-Union MS-Prentiss MS-
1118 AM CDT THU MAR 14 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 AM CDT
FOR...

Southeastern Tippah County in northeastern Mississippi...
Central Union County in northeastern Mississippi...
West central Prentiss County in northeastern Mississippi...

At 1117 AM CDT...a strong thunderstorm producing winds up to 40 mph
was located over New Albany, moving northeast at 55 mph.

Very heavy rain is also possible with this thunderstorm.

People in southeastern Tippah...central Union and west central
Prentiss Counties should monitor this storm closely.

LAT...LON 3442 8902 3449 8906 3477 8876 3459 8855
TIME...MOT...LOC 1617Z 240DEG 49KT 3449 8898
Special weather statement, Mar 14, 11:44 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
1144 AM CDT THU MAR 14 2019

MSZ005-009-141715-
Alcorn MS-Prentiss MS-
1144 AM CDT THU MAR 14 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...

Southeastern Alcorn County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...

At 1143 AM CDT...a strong thunderstorm producing winds at least 40
mph was located over Jumpertown, or 7 miles west of Booneville,
moving northeast at 40 mph.

Very heavy rain is also possible with this thunderstorm.

People in southeastern Alcorn and northern Prentiss Counties should
monitor this storm closely.

LAT...LON 3465 8871 3471 8872 3495 8845 3484 8836
      3476 8837 3476 8835 3474 8835 3474 8833
      3473 8833
TIME...MOT...LOC 1643Z 235DEG 33KT 3469 8869

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:14 PM CDTSevere Thunderstorm WarningMEGCoahoma46 min
Mar 13, 7:48 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tunica42 min
Mar 13, 8:24 PM CDTSpecial Weather StatementMEGDeSoto66 min
Mar 13, 9:04 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie41 min
Mar 13, 9:37 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tate38 min
Mar 13, 10:14 PM CDTSpecial Weather StatementMEGBenton, Marshall61 min
Mar 13, 10:23 PM CDTSevere Thunderstorm WarningMEGMarshall23 min
Mar 14, 11:18 AM CDTSpecial Weather StatementMEGUnion27 min
Mar 14, 11:44 AM CDTSpecial Weather StatementMEGAlcorn31 min
Mar 14, 12:38 PM CDTTornado WarningMEGMonroe37 min
Mar 14, 12:52 PM CDTTornado WarningMEGTishomingo18 min
Mar 14, 1:14 PM CDTSpecial Weather StatementMEGMonroe16 min
Mar 14, 1:44 PM CDTSpecial Weather StatementMEGMonroe46 min
Mar 14, 3:19 AM CDTRiver Flood WarningMEGFayette, Shelby10 hr
Mar 14, 7:00 AM CDTSpecial Weather StatementMEGLake45 min
Mar 14, 7:57 AM CDTSevere Thunderstorm WarningMEGLake, Obion48 min
Mar 14, 12:28 PM CDTTornado WarningMEGHardin30 min
Mar 14, 1:09 PM CDTRiver Flood WarningMEGDyer, Gibson, Obion3 days

Nearby

Tornado Warnings in Mississippi, 2019Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.